# SDR HEEA084486

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 20,838 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 412010182101
- Part serial: NH7829
- Condition: Worn
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX HAS A WORN BEARING. IN SHOP FOR REPAIR.
